Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 15, 2021, 7:34 PM EDT for Dooly County, Pulaski County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2021, 7:34 PM EDT (23:34 UTC)
- Expired
- Jul 15, 2021, 8:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
Counties Dooly County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 76 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 636 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
574
WWUS82 KFFC 152334
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
734 PM EDT Thu Jul 15 2021
GAZ093-095-096-105-107-109-160015-
Macon GA-Dooly GA-Houston GA-Bleckley GA-Dodge GA-Pulaski GA-
734 PM EDT Thu Jul 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...DOOLY...
SOUTHERN HOUSTON...SOUTHWESTERN BLECKLEY...NORTHWESTERN DODGE AND
NORTHERN PULASKI COUNTIES UNTIL 815 PM EDT...
At 732 PM EDT...strong thunderstorms with heavy rain stretched from
Byromville to Cochran, moving south at 5 mph.
HAZARD...Frequent lightning and very heavy rain.
IMPACT...Lightning is one of nature's leading killers, if you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain will cause temporary street
flooding, especially in poor drainage areas, and rising
water on creeks and streams.
Some locations in the path of these storms include
Cochran, Hawkinsville, Unadilla, Montezuma, Byromville, Pinehurst,
Lilly, Dooling, Dubois, Hayneville, Browndale, Empire, Mobley
Crossing, Elko, Mock Springs, Grove Park, Baileys Park, Drayton,
Ocmulgee Public Fishing Area and Paulk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3207 8399 3209 8398 3210 8400 3211 8400
3212 8401 3213 8401 3213 8402 3233 8401
3246 8344 3231 8323 3206 8398
TIME...MOT...LOC 2332Z 340DEG 5KT 3239 8343 3216 8397
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 15, 7:30 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 15, 7:30 PM EDT, 4 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 730 PM EDT Thu Jul 15 2021 .PREV DISCUSSION... /Issued 332 PM EDT Thu Jul 15 2021/ SHORT TERM /Tonight through Friday Night/... An upper ridge continues to dominate the forecast area. Water vapor shows a weak wave over north GA...slowly moving east. Other than diurnal effects...no other significant dynamics to determine a pattern for afternoon convection. Will leave slight chance to chance pops in through the early evening...then gradually diminish them through 06z. An upper trough begins to shift southeast into the mid MS Valley by Friday morning and the upper ridge drifts east over the Atlantic. This could provide us with somewhat better dynamics on Friday and have kept pops close to 50 percent across the area. No big changes expected in temperatures. 41 LONG TERM /Saturday through Thursday/... Pronounced southwesterly low-mid level flow will continue to send moisture and waves of energy across the area through this weekend, resulting in scattered mainly afternoon/evening showers and storms. Southern end of broad upr trough affecting much of the eastern CONUS is expected to approach/cross parts of the area by early next week. Depending on where the best low lvl forcing sets up, an increase in shower/thunderstorm coverage is possible late Sunday through Tuesday before a weak upr ridge from the west attempts to build back across the area by the middle of next week. Seasonally warm/muggy conditions may temper a bit by Monday/Tuesday with the affects of the upr trough and increased rain threat. Otherwise, little change in the overall temperature trend over the next 5-7 days. DJN.83 && .AVIATION... 00Z Update... VFR through the period, but bkn035-040 during the afternoon tomorrow. Winds will be light, but should stay on the west side. Precip should be done for this evening, and similar timing expected tomorrow. //ATL Confidence...00Z Update... High confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 71 90 71 90 / 20 50 30 60 Atlanta 72 89 72 89 / 20 50 30 60 Blairsville 64 84 66 82 / 20 50 30 80 Cartersville 70 89 70 89 / 20 50 30 70 Columbus 73 91 72 92 / 30 50 30 40 Gainesville 70 89 71 86 / 20 50 30 70 Macon 72 91 71 93 / 30 50 30 40 Rome 70 91 71 89 / 20 50 20 70 Peachtree City 70 89 70 89 / 30 50 30 50 Vidalia 73 90 72 92 / 30 40 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....DJN.83 AVIATION...NListemaa
Hazardous weather outlook, Jul 15, 5:02 AM EDT, 14 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 502 AM EDT Thu Jul 15 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-160915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 502 AM EDT Thu Jul 15 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered thunderstorms capable of producing locally heavy rainfall are possible this afternoon and evening across north and central Georgia. Gusty winds and frequent lightning will also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered to numerous thunderstorms capable of producing locally heavy rainfall are possible across north and central Georgia through Tuesday, mainly in the afternoon and evening. A few storms could become strong with gusty winds and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Jul 15, 4:43 PM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
443 PM EDT Thu Jul 15 2021
GAZ090>092-102>104-152130-
Schley GA-Chattahoochee GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
443 PM EDT Thu Jul 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR SCHLEY...SOUTHEASTERN
CHATTAHOOCHEE...NORTHEASTERN STEWART...SUMTER...MARION AND WEBSTER
COUNTIES UNTIL 530 PM EDT...
At 441 PM EDT...strong thunderstorms stretched from near Buena Vista
to near Brooklyn to Americus to near Cruxton Crossroads, moving east
at 15 mph.
HAZARD...Winds up to 40 mph,pea sized hail, frequent lightning and
heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Buena Vista, Ellaville, Preston, Richland, Plains,
Andersonville, Weston, Sumter, Putnam, Brantley, Seminole, Murrays
Crossroads, Croxton Crossroads, New Era, La Crosse, Brooklyn,
Huntington, Renfroe and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3197 8444 3193 8445 3192 8453 3212 8481
3243 8467 3232 8426 3230 8425 3229 8422
3223 8422 3223 8414 3219 8413 3219 8410
3212 8402 3191 8413 3192 8434 3187 8434
TIME...MOT...LOC 2041Z 284DEG 12KT 3228 8454 3215 8467 3209 8425 3186
8449
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 15, 5:05 PM EDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
505 PM EDT Thu Jul 15 2021
GAZ082-083-094-095-152145-
Peach GA-Bibb GA-Houston GA-Twiggs GA-
505 PM EDT Thu Jul 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHERN
BIBB...NORTHERN HOUSTON AND SOUTHWESTERN TWIGGS COUNTIES UNTIL 545 PM
EDT...
At 504 PM EDT...a strong thunderstorm was over Byron, moving east at
15 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
Perry, Warner Robins, Centerville, Byron, Robins Air Force Base,
Bullard, Houston Lake, Lakewood, Huber, Elberta, Middle Georgia
Regional Airport, Bonaire and Kathleen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3250 8380 3268 8378 3269 8377 3269 8374
3271 8376 3274 8348 3259 8345 3244 8352
TIME...MOT...LOC 2104Z 284DEG 11KT 3264 8372
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 15, 5:27 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
527 PM EDT Thu Jul 15 2021
GAZ090>093-102>104-152215-
Macon GA-Schley GA-Chattahoochee GA-Stewart GA-Sumter GA-Marion GA-
Webster GA-
527 PM EDT Thu Jul 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SCHLEY...
SOUTHEASTERN CHATTAHOOCHEE...STEWART...SUMTER...SOUTHERN MARION AND
WEBSTER COUNTIES UNTIL 615 PM EDT...
At 525 PM EDT...strong thunderstorms stretched from Omaha to Church
Hill, Shiloh, New Era and Cruxton Crossroads. These storms were
nearly stationary.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Lumpkin, Buena Vista, Ellaville, Preston, Cusseta,
Richland, Plains, Leslie, Andersonville, Weston, Sumter, Putnam,
Lamar, Seminole, Westville, Croxton Crossroads, New Era, La Crosse
and Jamestown/South Fort Benning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3197 8444 3192 8446 3192 8480 3213 8506
3218 8501 3220 8496 3222 8498 3222 8493
3225 8492 3226 8489 3229 8493 3234 8444
3224 8397 3216 8403 3209 8398 3207 8398
3191 8412 3192 8434 3187 8434
TIME...MOT...LOC 2125Z 294DEG 3KT 3216 8501 3212 8414 3179 8445
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 15, 5:34 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Peachtree City GA
534 PM EDT Thu Jul 15 2021
GAZ084-085-096-097-109-152215-
Wilkinson GA-Johnson GA-Laurens GA-Bleckley GA-Dodge GA-
534 PM EDT Thu Jul 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...WESTERN
JOHNSON...LAURENS...BLECKLEY AND NORTHWESTERN DODGE COUNTIES UNTIL
615 PM EDT...
At 533 PM EDT...strong thunderstorms stretched from Gresston to near
Dudley to near Lovett, moving north at 15 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Cochran, Wrightsville, East Dublin, Chester, Dexter, Dudley,
Cadwell, Rentz, Montrose, Allentown, Dubois, Spann, Plainfield,
Empire, Roddy, Nicklesville, Baileys Park, Rowland and Lovett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3227 8335 3231 8339 3257 8325 3258 8323
3260 8324 3279 8312 3277 8296 3276 8296
3276 8294 3271 8261 3255 8270 3226 8304
3221 8323
TIME...MOT...LOC 2133Z 200DEG 12KT 3230 8327 3251 8312 3267 8281
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 15, 6:20 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
620 PM EDT Thu Jul 15 2021
GAZ083-084-092-093-095>097-104-105-107-152300-
Macon GA-Schley GA-Wilkinson GA-Dooly GA-Sumter GA-Houston GA-
Laurens GA-Bleckley GA-Twiggs GA-Pulaski GA-
620 PM EDT Thu Jul 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MACON...SOUTHEASTERN
SCHLEY...SOUTHERN WILKINSON...DOOLY...NORTHEASTERN SUMTER...
HOUSTON...NORTHWESTERN LAURENS...BLECKLEY...SOUTHERN TWIGGS AND
NORTHWESTERN PULASKI COUNTIES UNTIL 700 PM EDT...
At 619 PM EDT...strong thunderstorms stretched from near Americus to
Hawkinsville, Tarversville and Nicklesville, moving southwest at 20
mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of these storms include
Americus, Perry, Cochran, Hawkinsville, Vienna, Oglethorpe,
Jeffersonville, Unadilla, Montezuma, Dudley, Byromville, Pinehurst,
Andersonville, Danville, Montrose, Lilly, Allentown, Dooling,
Hayneville and Houston Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3221 8425 3253 8362 3277 8324 3279 8296
3247 8309 3244 8316 3245 8318 3240 8323
3232 8341 3206 8387 3201 8425
TIME...MOT...LOC 2219Z 035DEG 16KT 3208 8408 3239 8367 3263 8322 3271
8307
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 15, 7:34 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
734 PM EDT Thu Jul 15 2021
GAZ093-095-096-105-107-109-160015-
Macon GA-Dooly GA-Houston GA-Bleckley GA-Dodge GA-Pulaski GA-
734 PM EDT Thu Jul 15 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...DOOLY...
SOUTHERN HOUSTON...SOUTHWESTERN BLECKLEY...NORTHWESTERN DODGE AND
NORTHERN PULASKI COUNTIES UNTIL 815 PM EDT...
At 732 PM EDT...strong thunderstorms with heavy rain stretched from
Byromville to Cochran, moving south at 5 mph.
HAZARD...Frequent lightning and very heavy rain.
IMPACT...Lightning is one of nature's leading killers, if you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain will cause temporary street
flooding, especially in poor drainage areas, and rising
water on creeks and streams.
Some locations in the path of these storms include
Cochran, Hawkinsville, Unadilla, Montezuma, Byromville, Pinehurst,
Lilly, Dooling, Dubois, Hayneville, Browndale, Empire, Mobley
Crossing, Elko, Mock Springs, Grove Park, Baileys Park, Drayton,
Ocmulgee Public Fishing Area and Paulk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3207 8399 3209 8398 3210 8400 3211 8400
3212 8401 3213 8401 3213 8402 3233 8401
3246 8344 3231 8323 3206 8398
TIME...MOT...LOC 2332Z 340DEG 5KT 3239 8343 3216 8397The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 1:07 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Jul 15, 2:30 PM EDT | Special Weather Statement | FFC | Harris | 45 min |
| Jul 15, 3:08 PM EDT | Special Weather Statement | FFC | Emanuel | 52 min |
| Jul 15, 3:49 PM EDT | Special Weather Statement | FFC | Jasper | 41 min |
| Jul 15, 3:53 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Treutlen, Wheeler | 37 min |
| Jul 15, 4:40 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 50 min |
| Jul 15, 4:43 PM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Webster | 47 min |
| Jul 15, 5:05 PM EDT | Special Weather Statement | FFC | Houston | 40 min |
| Jul 15, 5:27 PM EDT | Special Weather Statement | FFC | Schley, Stewart, Sumter, Webster | 48 min |
| Jul 15, 5:34 PM EDT | Special Weather Statement | FFC | Johnson, Laurens | 41 min |
| Jul 15, 6:20 PM EDT | Special Weather Statement | FFC | Bleckley, Dooly, Houston, Sumter | 40 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.